Embedding set configuration spaces into those of Ruelle's point configurations
Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 3, pp. 255-267.
@article{AIHPA_1984__41_3_255_0,
     author = {Michel, H.},
     title = {Embedding set configuration spaces into those of {Ruelle's} point configurations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {255--267},
     publisher = {Gauthier-Villars},
     volume = {41},
     number = {3},
     year = {1984},
     zbl = {0554.70006},
     mrnumber = {776279},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1984__41_3_255_0/}
}
TY  - JOUR
AU  - Michel, H.
TI  - Embedding set configuration spaces into those of Ruelle's point configurations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
DA  - 1984///
SP  - 255
EP  - 267
VL  - 41
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1984__41_3_255_0/
UR  - https://zbmath.org/?q=an%3A0554.70006
UR  - https://www.ams.org/mathscinet-getitem?mr=776279
LA  - en
ID  - AIHPA_1984__41_3_255_0
ER  - 
%0 Journal Article
%A Michel, H.
%T Embedding set configuration spaces into those of Ruelle's point configurations
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 255-267
%V 41
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1984__41_3_255_0
Michel, H. Embedding set configuration spaces into those of Ruelle's point configurations. Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 3, pp. 255-267. http://www.numdam.org/item/AIHPA_1984__41_3_255_0/

[1] M. Denker, C. Grillenberger, K. Sigmund, Ergodic Theory on Compact Spaces. Berlin, Heidelberg, New York, Springer, 1976. | MR | Zbl

[2] R.L. Dobrushin, Teorija Verojatn. Prim. 13, 1968, p. 201-229, Theory Prob. Appl., 1968, p. 197-224. | MR

[3] R.L. Dobrushin, Funkz. Analiz Pril., t. 2, no. 4, 1968, p. 31-43. Funct. Anal. Appl., t. 2, 1968, p. 292-301. | MR

[4] R.L. Dobrushin, Funkz. Analiz Pril., t. 2, no. 4, 1968, p. 44-57, Funct. Anal. Appl., t. 2, 1968, p. 302-312. | MR | Zbl

[5] O.J. Heilmann, E.H. Lieb, Journ. Statist. Phys., t. 20, no. 6, 1979, p. 679-693. | MR

[6] J.L. Kelley, General Topology. Princeton, Toronto, London, New York, Van Nostrand, 1955. | MR | Zbl

[7] O.E. Lanford, D. Ruelle, Commun. Math. Phys., t. 13, 1969, p. 194-215. | MR

[8] W. Parry, Trans. Amer. Math. Soc., t. 112, 1964, p. 55-66. | MR | Zbl

[9] D. Ruelle, Thermodynamic formalism. The Mathematical Structures of Classical Equilibrium Statistical Mechanics. London, Amsterdam, Don Mills, Sydney, Tokyo, Addison-Wesley, 1978. | MR | Zbl